# SDR CA040921003

- Difficulty date: July 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,917 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40141
- Condition: Cracked
- Location: Mlg
- Part time: 16,219 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT TIRE WENT FLAT WHILE PARKED. FURTHER INVESTIGATION REVEALED A CRACKED WHEEL IN FLANGE AREA. WHEEL, TIRE AND TUBE WERE REPLACED.
